18 Publications
2024 | Journal Article | LibreCat-ID: 55276
Minelli, P., Sourmelidis, A., & Technau, M. (2024). On restricted averages of Dedekind sums. Int. Math. Res. Not. IMRN, 2024(10), 8485–8502. https://doi.org/10.1093/imrn/rnad283
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 55278
Technau, M. (2024). Remark on the Farey fraction spin chain. Proc. Amer. Math. Soc., 152(1), 63–69. https://doi.org/10.1090/proc/16520
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 55277
Klahn, B., & Technau, M. (2023). Galois groups of (n₀)+(n₁)X+…+(n₆)X6. Int. J. Number Theory, 19(10), 2443–2450. https://doi.org/10.1142/S1793042123501208
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 55279
Minelli, P., Sourmelidis, A., & Technau, M. (2023). Bias in the number of steps in the Euclidean algorithm and a conjecture of Ito on Dedekind sums. Math. Ann., 387, 291–320. https://doi.org/10.1007/s00208-022-02452-2
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 55280
Elsholtz, Ch., Klahn, B., & Technau, M. (2022). On polynomials with roots modulo almost all primes. Acta Arith., 205:3(3), 251–263. https://doi.org/10.4064/aa220407-9-7
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 55290
Baier, St., Mazumder, D., & Technau, M. (2021). On the distribution of αp modulo one in quadratic number fields. Unif. Distrib. Theory, 16(2), 1–48. https://doi.org/10.2478/udt-2021-0006
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 55289
Technau, M., & Zafeiropoulos, A. (2021). Metric results on summatory arithmetic functions on Beatty sets. Acta Arith., 197(1), 93–104. https://doi.org/10.4064/aa200128-10-6
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
Baier, St., & Technau, M. (2020). On the distribution of αp modulo one in imaginary quadratic number fields with class number one. J. Théor. Nombres Bordx., 32(2), 719–760. https://doi.org/10.5802/jtnb.1141
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
Technau, M. (2020). Modular hyperbolas and Beatty sequences. J. Number Theory, 208, 148–167. https://doi.org/10.1016/j.jnt.2019.07.022
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
Shparlinski, I. E., & Technau, M. (2020). Kloosterman sums with twice-differentiable functions. Funct. Approximatio, Comment. Math., 63(1), 113–124. https://doi.org/10.7169/facm/1845
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
Barth, D., Beck, M., Dose, T., Glaßer, Ch., Michler, L., & Technau, M. (2020). Emptiness problems for integer circuits. Theoretical Computer Science, 824–825, 11–35. https://doi.org/10.1016/j.tcs.2020.03.023
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55284
Elsholtz, Ch., Technau, M., & Technau, N. (2019). The maximal order of iterated multiplicative functions. Mathematika, 64(4), 990–1009. https://doi.org/10.1112/S0025579319000214
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55285
Technau, M. (2019). Generalised Beatty sets. Notes Number Theory Discrete Math., 25(2), 127–135. https://doi.org/10.7546/nntdm.2019.25.2.127-135
LibreCat
| DOI
2018 | Dissertation | LibreCat-ID: 55291
Technau, M. (2018). On Beatty sets and some generalisations thereof. University of Würzburg. https://doi.org/10.25972/WUP-978-3-95826-089-4
LibreCat
| DOI
2017 | Report | LibreCat-ID: 55293
Barth, D., Beck, M., Dose, T., Glaßer, Ch., Michler, L., & Technau, M. (2017). Emptiness problems for integer circuits.
LibreCat
2017 | Conference Paper | LibreCat-ID: 55292
Barth, D., Beck, M., Dose, T., Glaßer, Ch., Michler, L., & Technau, M. (2017). Emptiness problems for integer circuits. In K. G. Larsen, H. L. Bodlaender, & J.-F. Raskin (Eds.), 42nd International Symposium on Mathematical Foundations of Computer Science (MFCS 2017) (Vol. 83, p. 33:1–33:14). Schloss Dagstuhl–Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.MFCS.2017.33
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 55275
Technau, M., & Technau, N. (2017). A Loewner equation for infinitely many slits. Comput. Methods Funct. Theory, 17(2), 255–272. https://doi.org/10.1007/s40315-016-0179-6
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 55281
Steuding, J., & Technau, M. (2016). The least prime number in a Beatty sequence. J. Number Theory, 169, 144–159. https://doi.org/10.1016/j.jnt.2016.05.022
LibreCat
| DOI
18 Publications
2024 | Journal Article | LibreCat-ID: 55276
Minelli, P., Sourmelidis, A., & Technau, M. (2024). On restricted averages of Dedekind sums. Int. Math. Res. Not. IMRN, 2024(10), 8485–8502. https://doi.org/10.1093/imrn/rnad283
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 55278
Technau, M. (2024). Remark on the Farey fraction spin chain. Proc. Amer. Math. Soc., 152(1), 63–69. https://doi.org/10.1090/proc/16520
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 55277
Klahn, B., & Technau, M. (2023). Galois groups of (n₀)+(n₁)X+…+(n₆)X6. Int. J. Number Theory, 19(10), 2443–2450. https://doi.org/10.1142/S1793042123501208
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 55279
Minelli, P., Sourmelidis, A., & Technau, M. (2023). Bias in the number of steps in the Euclidean algorithm and a conjecture of Ito on Dedekind sums. Math. Ann., 387, 291–320. https://doi.org/10.1007/s00208-022-02452-2
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 55280
Elsholtz, Ch., Klahn, B., & Technau, M. (2022). On polynomials with roots modulo almost all primes. Acta Arith., 205:3(3), 251–263. https://doi.org/10.4064/aa220407-9-7
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 55290
Baier, St., Mazumder, D., & Technau, M. (2021). On the distribution of αp modulo one in quadratic number fields. Unif. Distrib. Theory, 16(2), 1–48. https://doi.org/10.2478/udt-2021-0006
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 55289
Technau, M., & Zafeiropoulos, A. (2021). Metric results on summatory arithmetic functions on Beatty sets. Acta Arith., 197(1), 93–104. https://doi.org/10.4064/aa200128-10-6
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55288
Baier, St., & Technau, M. (2020). On the distribution of αp modulo one in imaginary quadratic number fields with class number one. J. Théor. Nombres Bordx., 32(2), 719–760. https://doi.org/10.5802/jtnb.1141
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55286
Technau, M. (2020). Modular hyperbolas and Beatty sequences. J. Number Theory, 208, 148–167. https://doi.org/10.1016/j.jnt.2019.07.022
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55287
Shparlinski, I. E., & Technau, M. (2020). Kloosterman sums with twice-differentiable functions. Funct. Approximatio, Comment. Math., 63(1), 113–124. https://doi.org/10.7169/facm/1845
LibreCat
| DOI
2020 | Journal Article | LibreCat-ID: 55283
Barth, D., Beck, M., Dose, T., Glaßer, Ch., Michler, L., & Technau, M. (2020). Emptiness problems for integer circuits. Theoretical Computer Science, 824–825, 11–35. https://doi.org/10.1016/j.tcs.2020.03.023
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55284
Elsholtz, Ch., Technau, M., & Technau, N. (2019). The maximal order of iterated multiplicative functions. Mathematika, 64(4), 990–1009. https://doi.org/10.1112/S0025579319000214
LibreCat
| DOI
2019 | Journal Article | LibreCat-ID: 55285
Technau, M. (2019). Generalised Beatty sets. Notes Number Theory Discrete Math., 25(2), 127–135. https://doi.org/10.7546/nntdm.2019.25.2.127-135
LibreCat
| DOI
2018 | Dissertation | LibreCat-ID: 55291
Technau, M. (2018). On Beatty sets and some generalisations thereof. University of Würzburg. https://doi.org/10.25972/WUP-978-3-95826-089-4
LibreCat
| DOI
2017 | Report | LibreCat-ID: 55293
Barth, D., Beck, M., Dose, T., Glaßer, Ch., Michler, L., & Technau, M. (2017). Emptiness problems for integer circuits.
LibreCat
2017 | Conference Paper | LibreCat-ID: 55292
Barth, D., Beck, M., Dose, T., Glaßer, Ch., Michler, L., & Technau, M. (2017). Emptiness problems for integer circuits. In K. G. Larsen, H. L. Bodlaender, & J.-F. Raskin (Eds.), 42nd International Symposium on Mathematical Foundations of Computer Science (MFCS 2017) (Vol. 83, p. 33:1–33:14). Schloss Dagstuhl–Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.MFCS.2017.33
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 55275
Technau, M., & Technau, N. (2017). A Loewner equation for infinitely many slits. Comput. Methods Funct. Theory, 17(2), 255–272. https://doi.org/10.1007/s40315-016-0179-6
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 55281
Steuding, J., & Technau, M. (2016). The least prime number in a Beatty sequence. J. Number Theory, 169, 144–159. https://doi.org/10.1016/j.jnt.2016.05.022
LibreCat
| DOI